# SDR ASAA0380251

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 591921810
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT WING FLAP HOLE FOR BEARING ASSEMBLY IS CORRODED.  REMOVED CORROSION.  INSTALLED REPAIR SLEEVE AND BUSHING PER EA 5750-01796.  (M)
